# SDR 2004UALA01180

- Difficulty date: December 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOORING LINE LOOP UNDER LOWER LACING COVER. SLIDE REPACKED WITH MOORING LINE LOOP INSTALLED ON TOP OF LACING.
